# SDR 96FDEA01257

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 69631561
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  (NR 0156) (018) CORROSION (C53-115-010) IN THE FORWARD CARGO BAY SHEAR-TIE, BS 700, WL 148, LBL 5.  CORRECTIVE ACTION:  REMOVED CORRODED SHEAR TIE, FABRICATED AND INSTALLED NEW SHEAR TIE ALL PER SRM 53-10-1 AT BS 700, WL 148, BLB, CORROSION FOUND TO BE OUT OF LIMITS.
